I get PAC's and PVC's a few times a month. I call them episodes because they last for several hors and are very noticeable. I can always tell when they are going to start because I start getting a hollow rollercoaster type feeling in my stomach right where the solar plexis is at. Does anyone else get this weird stomach feeling during or before your PAC's and PVC's. Also, it's frustrating because I can pinpoint no triggering factor to my episodes. I've tried eliminating and adding certain regimes but it seems to be a random event for me. Dr says there benign and has offered me a beta blocker if need be. What a bummer to deal with these pesky events.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.